# SDR FDEA202202100760

- Difficulty date: February 10, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK- SEAT TRACK IN BETWEEN STA 1481 - 5-32 AND THE 106 RBL HAS 2 LOCATIONS WITH   PITTING CORROSION.  REPLACED DAMAGED SEAT TRACK, FROM STATION 1510 - (5-123), LBL106 WITH NEW AND   SPLICES AT STA 1510 AND 5-123, RBL 106 REF. SRM 51-31-01-OG,  SR10-53-002 DWG, SRM 53-00-52-2R FIG 201 REPAIR 1 SHEET 1 AND JPFS.
